Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suitable medication for pigmentation marks on neck and hands - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   doctor, i have pigmentation marks on my neck and hands from past 6 years..
Doctor :   Ok
Doctor :   Can you mention your age?
User :   can u help me??????
User :   i am 21 years old girl
Doctor :   Did you use any medications previously for this?
User :   no....
Doctor :   Is you skin dry and itchy?
User :   skin is dry but not itchy..
Doctor :   Ok
Doctor :   The most common cause for the dryness could be dryness and constant friction.
User :   what i should for this??
Doctor :   You should apply adequate moisturizer like Elovera cream twice a day.
User :   means any medicien...
Doctor :   You should avoid sun exposure to the area.
User :   ya.. now i am using.. but to reduce the marks???????
Doctor :   Cover up the neck area with a scarf and try to wear full sleeved clothes.
Doctor :   The marks usually reduce once the dryness and sun exposure is gone,
Doctor :   If there is still no reduction you may need stronger creams
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor